Advertising

Three seriously ill after taking drugs at V Festival

News | Published:

Three people have suffered "serious side-effects" from taking a drug they thought was ecstasy at Staffordshire's V Festival, prompting a police warning.

The blue tablets, known as "Blue Ghost", have left the three people at the music event requiring emergency medical treatment and police have seized a small number so far.

A Staffordshire Police spokesman said: "Emergency teams have treated three people who took a blue tablet they believed to be ecstasy at V Festival in Weston Park. All had serious side-effects after taking the tablets and needed urgent medical treatment.

See also: V Festival - Live updates

"If you see anything suspicious contact the on-site police or security immediately - officers are investigating the incidents and have already seized a small number of tablets called 'Blue Ghost'.

"If you have taken any of these tablets - contact emergency teams immediately."

Anyone with any information about drugs can also call Crimestoppers on 0800 555 111 or in an emergency 999.

Sorry, we are not accepting comments on this article.

Advertising

Top Stories

Advertising

More from the Express & Star

Advertising

UK & International News